# SDR YENA2024041600609

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 85,941 hours, 31,550 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PYLONS / LH PYLON (#1 ENGINE) / CANTILEVER STRUCTURE SKIN / RIBS 3-4 / CRACK DAMAGE - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
